Home > Weekly Schedule > This Week in the Houses of the...

This Week in the Houses of the Oireachtas 19 - 23 February 2018

See also: Order Papers | Dáil Order of Business | Committee Schedule
Oireachtas TV Schedule | Live Webcasts
 

Last updated Friday 16 February 2018 at 17.00

The start times indicated in this schedule are based, in part, on the expected end time of preceding items of business. In the event items of business conclude earlier or later than expected, the start times for subsequent business may be affected.


Tuesday 20 February 2018


Dáil Éireann
 

2.00 p.m.  Leaders’ Questions (FF, SF, LAB, SD-GP) (32 mins)

2.32 p.m.  Order of Business  (30 mins)
Motions without debate:
Motion re. Seventeenth Report of the Committee of Selection
Motion re. Sectoral Employment Order (Mechanical Engineering Building Services Contracting Sector) 2018 (Back from Committee) (Department of Business, Enterprise and Innovation)
Motion re. Report on service by the Defence Forces with the UN in 2016 (Referral to Committee) (Department of Defence)
Motion re. PQ Rota Change (Departments of Foreign Affairs and Trade and Public Expenditure and Reform)
Motion re. Health and Social Care Professionals Act Regulations (Referral to Committee) (Department of Health)

3.02 p.m.  Taoiseach’s Questions (45 mins)

3.47 p.m.  Parliamenary Questions: Oral – Minister for Employment Affairs and Social Protection  (90 mins)

5.17 p.m.  Topical Issues (48 mins)
Private Notice Question (if any)

6.05 p.m.  Government Business: (115 mins)
 Statements on Project Ireland 2040 (to adjourn not later than 8.00 p.m., if not previously concluded)

8.00 p.m.  Private Members Business (Fianna Fáil): Motion re. Dublin traffic (120 mins)
10.00 p.m.  Dáil Adjourns


Seanad Éireann

2.30 p.m.  Commencement Matters

3.30 p.m.  Order of Business
Motion regarding Sectoral Employment Order (Mechanical Engineering Building Services Contracting Sector) 2018 – Back from Committee without debate (Department of Business, Enterprise and Innovation)

Motion regarding Health and Social Care Professionals Act Regulations - Referral to Committee without Debate (Department of Health)

4.45 p.m.  Vehicle Registration Data (Automated Searching and Exchange) Bill 2018 - Committee Stage (Department of Transport, Tourism and Sport)

5.45 p.m.  Statements on Housing (resumed) (Department of Housing, Planning and Local Government)

6.45 p.m.  Seanad Adjourns


Committee Meetings

Agriculture, Food and the Marine (Joint) CR1, LH 2000 3.30 p.m.
AGENDA: (i) Scrutiny of EU legislative proposal: Schedule B: COM(2018)30; and
(ii) Climate Change issues specific to the Agriculture, Food and the Marine sectors [Representatives from Meat Industry Ireland, Irish Grain Growers, and the Irish Natura and Hill Farmers Association]

Education and Skills (Joint) CR3, LH 2000 4 p.m.
AGENDA: The apparent shortage of substitute teachers throughout the State and issues related to the recruitment and retention of teachers [Representatives from Association of Secondary Teachers Ireland (ASTI); Irish National Teachers' Organisation (INTO); National Association of Principals & Deputy Principals (NAPD); Irish Primary Principals' Network (IPPN); Catholic Primary Schools Management Association (CPSMA); National Association of Boards of Management in Special Education (NABMSE); an Chomhairle um Oideachas Gaeltachta agus Gaelscolaíochta; the Teaching Council and Education & Training Boards Ireland (ETBI)

Seanad Procedure and Privileges R160 5-Storey Block 4.45 p.m.
AGENDA: Private Meeting


Wednesday 21 February 2018


Dáil Éireann

10.30 a.m.  Parliamentary Questions: Oral – Minister for Rural and Community Development  (90 mins)

12.00 p.m.  Leaders’ Questions (FF, SF, SOL-PBP, RIG)  (32 mins)

12.32 p.m.  Questions on Promised Legislation  (30 mins)

1.02 p.m.   Taoiseach’s Questions  (45 mins)

1.47 p.m.   SOS  (60 mins)

2.47 p.m.  Topical Issues  (48 mins)
Private Notice Question (if any)

5.35 p.m.  Government Business:  (4 hrs 40 mins)
Statements on Project Ireland 2040 (resumed if not previously concluded)
Public Service Superannuation (Amendment) Bill 2018 - All Stages (to be taken at 4.15 p.m. and to conclude within 3 hours)(Department of Justice and Equality)
Statements on Project Ireland 2040 (resumed, if not previously concluded)
Statements on the Report of the Joint Committee on the Eighth Amendment of the Constitution (to be taken at 7.15 p.m. and to conclude not later than 8.15 p.m., if not previously concluded)
Statements on Project Ireland 2040 (resumed, to adjourn not later than 8.15 p.m., if not previously concluded)

8.15 p.m.  Private Members’ Business (Fianna Fáil): - Motion re. Supporting the Suckler Sector(120 mins)

10.15 p.m.  Dáil Adjourns


Seanad Éireann

10.30 a.m.    Commencement Matters

11.30 a.m.    Order of Business

12.45 p.m.   Statements on Flooding (Minister of State with special responsibility for the OPW and Flood Relief)

2.15 p.m.     Technological Universities Bill 2015 – Report and Final Stages (Department of Education and Skills)

4.30 p.m.     Statements on Versatis Medicated Plasters  (Department of Health)

5.30 p.m.     Private Members Business

7.30 p.m.     Seanad Adjourns


Committee Meetings 

Children and Youth Affairs (Joint) CR3, LH 2000 9 a.m.
AGENDA: Cyber Security for Children and Young Adults (resumed)
Session A: [Professor Brian O'Neill, Chair, and Representatives of the Internet Content Governance Advisory Group]
Session B:  [Minister for Children and Youth Affairs, Minister for Communications, Climate Action and Environment, Minister for Education and Skills, and Minister for Justice and Equality]

Health (Joint) CR1, LH 2000 9 a.m.
AGENDA: Review of the National Maternity Strategy 2016 – 2026 [Representatives from the Health Service Executive's National Women and Infants Health Programme; the Institute of Obstetricians and Gynaecologists; and the Irish Nurses and Midwives Organisation]

Justice and Equality (Joint) CR2, LH 2000 9 a.m.
AGENDA:Detailed Scrutiny of the Multi-Party Actions Bill 2017 [PMB]  [Representatives from FLAC, Coleman Legal Partners and Dr. Joanne Blennerhassett ]

Transport, Tourism and Sport (Joint) CR4, LH 2000 9.30 a.m.
AGENDA: Session A: Engagement with Chairperson Designates:[(i) Mr Cormac O’Rourke, Transport, Infrastructure Ireland (ii) Ms Cliona Cassidy, Marine Investigation Board (iii) Mr John Mullins, Port of Cork and (iv) Mr Maurice O’Gorman, Galway Harbour Company]
Session B: Traffic Management, Congestion and Public Safety at College Green. [Mr Owen Keegan, Chief Executive, Dublin City Council; Mr Conor Faughnan,Director of Consumer Affairs, A.A Ireland; Mr Ray Coyne, Chief Executive, Dublin Bus;Mr Peter Lunden-Welden, Managing Director, Transdev and Mr Joe Herron, President, Irish Taxi Federation]

Business, Enterprise and Innovation (Joint) CR3, LH 2000 1.30 p.m.
AGENDA: Private Meeting

Public Petitions (Joint) CR1, LH 2000 1.30 p.m.
AGENDA: Public Petition No P000013/17 “Make the new English Junior Cert Exam fairer by  adding thirty extra minutes” (resumed)[Department of Education and Skills, and the State Examinations Commission]

Budgetary Oversight CR2, LH 2000 2 p.m.
AGENDA: Consideration of the Revised Estimates Volume, Gender Budgeting and the Equality Budgeting Initiative [Representatives from the Department of Public Expenditure and Reform]

Seanad Public Consultation R160 5-Storey Block 2 p.m.
AGENDA: Private Meeting

Business, Enterprise and Innovation (Select) CR3, LH 2000 2.45 p.m.
AGENDA: Companies ( Statutory Audits ) Bill 2017  [Ms. Heather Humphreys, T.D., Minister for Business, Enterprise and Innovation]

Dáil Procedure R160 5-Storey Block 6 p.m.
AGENDA: Private Meeting


Thursday 22 February 2018


Dáil Éireann

10.30 a.m.  Parliamentary Questions: Oral – Minister for Children and Youth Affairs  (90 mins)

12.00 p.m.  Leaders’ Questions (FF, SF, RIG, SD-GP)  (32 mins)

12.32 p.m.  Questions on Promised Legislation (15 mins)

12.47 p.m.  Weekly divisions  (43 mins)

1.30 p.m.   SOS  (40 mins)

2.10 p.m.  Government Business:  (170 mins)
Statements on Project Ireland 2040 (resumed) (to adjourn at 5.00 p.m., if not previously concluded)

5.00 p.m.  Topical Issues (48 mins)
Private Notice Question (if any) immediately following Topical Issues

5.48 p.m.  Private Members’ Bill or Committee Report (alternating weekly): (120 mins)
Digital Safety Commissioner Bill 2017 Second Stage (Deputy Donnchadh Ó Laoghaire)

7.48 p.m.  Dáil Adjourns


Seanad Éireann 

10.30 a.m.   Commencement Matters

11.30 a.m.    Order of Business

12.45 p.m.   Telecommunications Services (Ducting and Cables) Bill 2018 - Committee and Remaining Stages  (Department of Communications, Climate Action and the Environment)


Committee Meetings 

Public Accounts CR3, LH 2000 9 a.m.
AGENDA: 9.00 a.m. (i) Business of the Committee
(ii)C&AG Report 2016
Chapter 20: Corporation Tax receipts
[Dr. Brian Keegan, Chartered Accountants Ireland ]
(Followed by Private Session)
2.30 pm C&AG Report 2016
Chapter 20: Corporation Tax receipts
[Officials from the Office of the Revenue Commissioners and Department of Finance]

Finance, Public Expenditure and Reform, and Taoiseach (Select) CR2, LH 2000 9.30 a.m.
AGENDA: 2018 Revised Estimates for Public Services
Session A: 9.30am
- Public Expenditure and Reform Vote Group - Vote 11 (Public Expenditure and Reform), Vote 12 (Superannuation and Retired Allowances), Vote 14 (State Laboratory), Vote 15 (Secret Service), Vote 17 (Public Appointments Service), Vote 18 (National Shared Services Office), Vote 19 (Office of the Ombudsman) and Vote 39 (Office of Government Procurement); and
Session B: 11.30am - Finance Vote Group - Vote 7 (Office of the Minister for Finance), Vote 8 (Office of the Comptroller and Auditor General), Vote 9 (Office of the Revenue Commissioners), Vote 10 (Tax Appeals Commission) [Minister for Finance and Public Expenditure and Reform]

Housing, Planning and Local Government (Joint) CR1, LH 2000 9.30 a.m.
AGENDA: Irish Water’s proposed move to a single utility by 2021 and the future delivery of water and sanitation services.
Session A: [Officials from the Department of Housing, Planning and Local Government and Representatives from Irish Water and Ervia]; and
Session B: [Representatives from the Irish Congress of Trade Unions]

Dáil Business R160 5-Storey Block 10.30 a.m.
AGENDA: Private Meeting

Employment Affairs and Social Protection (Joint) CR4, LH 2000 10.30 a.m.
AGENDA: Public Services Card (resumed) [Officials from the Department of Employment Affairs and Social Protection]


Report Launch

Review of the Irish Aid Programme. Joint Committee on Foreign Affairs and Trade and Defence on Thursday, 22 February 2018 at 11:30 a.m. in the Audio Visual Room.

Report on the Wards of Court. The Joint Committee on Justice and Equality on Thursday 22 February 2018 at 10.30 a.m. in the Audio Visual Room.


Bills Scheduled for Consideration this Week

Dáil

Dáil Tuesday

Dáil Wednesday
Public Service Superannuation (Amendment) Bill 2018

Dáil Thursday



Seanad

Seanad Tuesday
Vehicle Registration Data (Automated Searching and Exchange) Bill 2018

Seanad Wednesday
Technological Universities Bill 2015

Seanad Thursday
Telecommunications Services (Ducting and Cables) Bill 2018

Committees

Committees Tuesday

Committees Wednesday
Companies ( Statutory Audits ) Bill 2017

Committees Thursday


Indicative Business for Week Commencing 26 February 2018

GOVERNMENT BUSINESS
Wildlife (Amendment) Bill 2016 – Order for Report, Report and Final Stages
Technological Universities Bill 2015 – expected – Amendments from the Seanad
Radiological Protection (Amendment) Bill 2018 – Order for Second Stage and Stage Stage (not yet published)


PRIVATE MEMBERS BUSINESS
Tuesday 27 February 2018
Rural Independent Group – Rural Ireland and the effects of insurance and transport regulations
Wednesday 28 February 2018
Fianna Fáil – Motion re. Insurance


THURSDAY BUSINESS FOR PRIVATE MEMBERS' BILLS / COMMITTEE REPORTS ON 1 March 2018
Report on the Review of the Credit Union Sector with specific reference to the Credit Union Advisory Committee Review of Implementation of the Recommendations in the Commission on Credit Unions Report (June 2016) — Joint Committee on Finance, Public Expenditure and Reform, and Taoiseach


Bills due for Committee Consideration

Note: this list is provisional

** Week commencing 26 February 2018
Childcare Support Bill 2017 (Select Committee on Children and Youth Affairs) on Tuesday 27 February 2018 at 1:30 p.m. in Committee Room 3, LH2000
Thirty-fifth Amendment of the Constitution (Water in Public Ownership) (No. 2) Bill 2016 [PMB][Ms. Joan Collins T.D.] (Select Committee on Housing, Planning and Local Government) on Wednesday, 28 February 2018 at 9.30 a.m. in Committee Room 1, LH2000
Road Traffic (Amendment) Bill 2017 (Select Committee on Transport Tourism and Sport) on Wednesday 28 February at 1.30 p.m. in Committee Room 2, LH2000



** Week commencing 5 March 2018

No Bills Scheduled


Email Alerts

If you would like to be notified by email when This Week in the Houses of the Oireachtas or the Committee Schedule are published, please see details of our Email Alert subscription service.

This Week in the Houses of the Oireachtas is compiled by the Communications Unit of the Houses of the Oireachtas Service